I know that feeling well of having 3 weeks to go and you need to feel better, then the side effects are there to deal with. I just started back on an AD, Wellbutrin and I am on Day 3.............I feel a bit dizzy at times and jittery.
I am like you, I work for the school system and I am worried about my body getting used to the new med before I have to work. I am a subsititute school nurse so I never know when I will be scheduled so it is like the fear of the unknown. But we will both make it through so use your Xanax to get your rest as tossing and turning all night really add to the anxiety.
Take care and keep on talking with us.
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~* https://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind